Issue
Volume 9, Number 4

Articles in the Issue:

Regular Articles:
A. Holmes and H. Yang
A front-fixing finite element method for the valuation of American put options on zero-coupon bonds
Int. J. Numer. Anal. Mod., 9 (2012), pp. 777-792. Abstract
pdf
Full Article

H. Egger and C. Waluga
A hybrid mortar method for incompressible flow
Int. J. Numer. Anal. Mod., 9 (2012), pp. 793-812. Abstract
pdf
Full Article

A. Soufi, M. Jazar and H. Azari
Numerical computation of the first eigenvalue of the p-Laplace operator on the unit sphere
Int. J. Numer. Anal. Mod., 9 (2012), pp. 813-822. Abstract
pdf
Full Article

J. Garcia and E. O'Riordan
A singularily perturbed convection-diffusion problem with a moving interior layer
Int. J. Numer. Anal. Mod., 9 (2012), pp. 823-843. Abstract
pdf
Full Article

G. Wang and L. Wang
Finite element approximation of optimal control for the heat equation with end-point state constraints
Int. J. Numer. Anal. Mod., 9 (2012), pp. 844-875. Abstract
pdf
Full Article

H. Sun, Y. He and X. Feng
On error estimates of the penalty method for the unsteady conduction-convention problems I: time discretization
Int. J. Numer. Anal. Mod., 9 (2012), pp. 876-891. Abstract
pdf
Full Article

H. Yu and Y. Huang
Asympototic expansion and superconvergence for triangular linear finite element on a class of typical mesh
Int. J. Numer. Anal. Mod., 9 (2012), pp. 892-906. Abstract
pdf
Full Article

F. Yang, K. Chen and B. Yu
Efficient homotopy solution and a convex combination of ROF and LLT models for image restoration
Int. J. Numer. Anal. Mod., 9 (2012), pp. 907-927. Abstract
pdf
Full Article

S. Giani and P. Houston
Anisotropic hp-adaptive discontinuous Galerkin finite element methods for compressible fluid flows
Int. J. Numer. Anal. Mod., 9 (2012), pp. 928-949. Abstract
pdf
Full Article

J. Zhang, M. Emelianenk and Q. Du
Periodic centroidal Voronoi tessellations
Int. J. Numer. Anal. Mod., 9 (2012), pp. 950-969. Abstract
pdf
Full Article

S. Singh
Split-step forward Milstein method for stochastic differential equation
Int. J. Numer. Anal. Mod., 9 (2012), pp. 970-981. Abstract
pdf
Full Article

J. Jiao and G. Guo
Mixed spectral method for Navier-Stokes equations in an infinite strip by using generalized Lagrange functions
Int. J. Numer. Anal. Mod., 9 (2012), pp. 982-998. Abstract
pdf
Full Article

C. Bi and Y. Lin
Discontinuous Galerkin method for monotone nonlinear elliptic problems
Int. J. Numer. Anal. Mod., 9 (2012), pp. 999-1024. Abstract
pdf
Full Article